research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
On Some forms of M −continuous multifunctions

Author: Bassam J. J. Al-Asadi
Journal: Al-Mustansiriyah Journal of Science مجلة علوم المستنصرية ISSN: 1814635X Year: 2007 Volume: 18 Issue: 1 Pages: 67-80
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper we introduce a new concept −X θm open set and someconcepts are defined on it. Also, we introduce some conceptsofM −continuous multifunctions and we obtain somecharacterizations and some properties ofmultifunctions.

وبالاعتماد على هذا المفهوم قمنا بإعطاء θmX - في هذا البحث قمنا بتقديم مفهوم المجموعة المفتوحةمع بعض M − مفاهيم أخرى . كذالك قمنا بتقديم بعض المفاهيم الخاصة بالدوال المتعددة القيم المستمرةالمكافات لهذه الد

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2007 (1)